Exact closed-form solutions for the natural frequencies and stability of elastically connected multiple beam system using Timoshenko and high-order shear deformation theory V Stojanović, P Kozić, G Janevski Journal of sound and vibration 332 (3), 563-576, 2013 | 60 | 2013 |
Effect of rotary inertia and shear on vibration and buckling of a double beam system under compressive axial loading V Stojanović, P Kozić, R Pavlović, G Janevski Archive of Applied Mechanics 81, 1993-2005, 2011 | 51 | 2011 |
Moment Lyapunov exponents and stochastic stability of a double-beam system under compressive axial loading P Kozić, G Janevski, R Pavlović International Journal of Solids and Structures 47 (10), 1435-1442, 2010 | 33 | 2010 |
Stochastic stability of multi-nanobeam systems IR Pavlović, D Karličić, R Pavlović, G Janevski, I Ćirić International Journal of Engineering Science 109, 88-105, 2016 | 23 | 2016 |
Dynamic behavior of two elastically connected nanobeams under a white noise process IR Pavlović, R Pavlović, G Janevski, N Despenić, V Pajković Facta Universitatis, Series: Mechanical Engineering 18 (2), 219-227, 2020 | 18 | 2020 |
Almost sure stochastic stability of a viscoelastic double-beam system I Pavlović, R Pavlović, P Kozić, G Janevski Archive of Applied Mechanics 83, 1591-1605, 2013 | 18 | 2013 |
Buckling instabilities of elastically connected Timoshenko beams on an elastic layer subjected to axial forces V Stojanović, P Kozić, G Janevski Journal of Mechanics of Materials and Structures 7 (4), 363-374, 2012 | 18 | 2012 |
Moment Lyapunov exponents and stochastic stability of a thin-walled beam subjected to axial loads and end moments G Janevski, P Kozić, R Pavlović, S Posavljak Facta Universitatis, Series: Mechanical Engineering 19 (2), 209-228, 2021 | 14 | 2021 |
Thermal effect on free vibration and buckling of a double-microbeam system MS Atanasov, D Karličić, P Kozić, G Janevski Facta Universitatis, Series: Mechanical Engineering 15 (1), 45-62, 2017 | 14 | 2017 |
Moment Lyapunov exponents and stochastic stability for two coupled oscillators P Kozić, G Janevski, R Pavlović Journal of Mechanics of Materials and Structures 4 (10), 1689-1701, 2010 | 13 | 2010 |
Dynamic instability of coupled nanobeam systems I Pavlović, R Pavlović, G Janevski Meccanica 51, 1167-1180, 2016 | 12 | 2016 |
Moment Lyapunov exponents and stochastic stability of a thin-walled beam subjected to eccentric axial loads G Janevski, P Kozić, R Pavlović Journal of Theoretical and Applied Mechanics 50 (1), 61-83, 2012 | 12 | 2012 |
Thermal buckling and free vibration of Timoshenko FG nanobeams based on the higher-order nonlocal strain gradient theory G Janevski, I Pavlović, N Despenić Journal of Mechanics of Materials and Structures 15 (1), 107-133, 2020 | 11 | 2020 |
Nonlinear superharmonic resonance analysis of a nonlocal beam on a fractional visco-Pasternak foundation N Nešić, M Cajić, D Karličić, G Janevski Proceedings of the Institution of Mechanical Engineers, Part C: Journal of …, 2021 | 10 | 2021 |
Thermal buckling and free vibration of Euler–Bernoulli FG nanobeams based on the higher-order nonlocal strain gradient theory G Janevski, N Despenić, I Pavlović Archives of Mechanics 72 (2), 139-168, 2020 | 10 | 2020 |
Moment Lyapunov exponents of the stochastic parametrical Hill’s equation P Kozić, R Pavlović, G Janevski International Journal of Solids and Structures 45 (24), 6056-6066, 2008 | 10 | 2008 |
Moment Lyapunov exponents and stochastic stability of moving narrow bands P Kozić, R Pavlović, G Janevski, V Stojanović Journal of Vibration and Control 17 (7), 988-999, 2011 | 6 | 2011 |
The moment Lyapunov exponent of a Timoshenko beam under bounded noise excitation G Janevski, P Kozić, R Pavlović, Z Golubović Archive of Applied Mechanics 81, 403-417, 2011 | 6 | 2011 |
Single frequency forced nonlinear vibration of antisymmetric laminated cross-ply plate G Janevski Mechanika, Lithuanian academy of sciences 37 (5), 34-41, 2002 | 6 | 2002 |
Dynamic stability and instability of nanobeams based on the higher-order nonlocal strain gradient theory IR Pavlović, R Pavlović, G Janevski The Quarterly Journal of Mechanics and Applied Mathematics 72 (2), 157-178, 2019 | 5 | 2019 |